# SDR SWAA103109

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 61,834 hours, 59,860 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Lug
- Part number: 65C22124
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT PRIMARY VERTICAL FIN LUG FACES CORRODED.  REPAIRED LUGS PER ER.
